Skip to Main content Skip to Navigation
Journal articles

Complexité bilinéaire de la multiplication dans des petits corps finis

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417823
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:28:59 PM
Last modification on : Friday, November 26, 2021 - 6:00:09 PM

Identifiers

Collections

Citation

Jean Chaumine. Complexité bilinéaire de la multiplication dans des petits corps finis. Comptes Rendus. Mathématique, Académie des sciences (Paris), 2006, 343 (4), pp.265-266. ⟨10.1016/j.crma.2006.06.030⟩. ⟨hal-03417823⟩

Share

Metrics

Record views

31